Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Had unprotected sex, took pills, hpt negative, getting frequent periods. What can be done? Worry?

I took 3 ipills in one cycle due to unprotected sex thrice. Had my periods normally that month. In the next cycle, I took one ipill. This time I had periods in middle of my cycle( had periods on 10 march which was the usual date, and then again on 25th march, normal bleeding, lasted for 4 days.) After that i Again had my periods today, that is 12 april. I got pregnancy test done and it came negative. Is there anything I should worry about or do?
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
You should not take emergency pill frequently.
There should be at-least two months gap between one pill and the other.
Frequent usage of emergency pill can lead to short term and long term side effects.
The intermenstrual bleeding you are having could be side effect of i pills.
Possibly that can subside soon.
Prefer some regular method of contraception to avoid these problems in future.
For more details you can ask me through:
Take care.

Answered: Tue, 16 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor